# SDR AALA201709139002

- Difficulty date: September 11, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 9,715 hours, 2,890 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT R3 DOOR DAMPER PRESSURE LOW.  SERVICED IAW AMM 52-22-00.
